MAUDE Adverse Event Report: AVANOS MEDICAL INC AVANOS; MICROCUFF* PEDIATRIC ENDOTRACHEAL TUBE, ORAL/NASAL MAGILL

AVANOS MEDICAL INC AVANOS; MICROCUFF* PEDIATRIC ENDOTRACHEAL TUBE, ORAL/NASAL MAGILL
Model Number 35119
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Cuff on ett blown after intubation.
 
Additional Manufacturer Narrative
H6: 4758: appropriate term not available: endotracheal tube the product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 10 jan 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database.And is identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Additional Manufacturer Narrative
H6: 4758: appropriate term not available: endotracheal tube.The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 10 jan 2025 has been included in the health authority report.Should additional.Information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or causes serious injury.Complaint was considered not confirmed based on customer narrative of events.A 24 month review was conducted and no additional complaints were identified related to this issue however no trend was observed.The lot number was provided, and the vendor was notified of the incident.This incident was not identified as an increasing trend.No further action to be taken.
 
Event or Problem Description
Cuff on ett blown after intubation.

Brand Name
AVANOS
Common Device Name
MICROCUFF* PEDIATRIC ENDOTRACHEAL TUBE, ORAL/NASAL MAGILL
Manufacturer (Section D)
AVANOS MEDICAL INC
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVANOS MEDICAL INC
5405 windward parkway
alpharetta GA 30004
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key21129555
Report Number8030647-2025-00006
Device Sequence Number7583069
Product Code BTR
UDI-Device Identifier00609038351193
UDI-Public(01)00609038351193(10)CM3171003
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K080821
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35119
Device Catalogue Number35119
Device Lot NumberCM3171003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown